Friday, October 14, 2005

wednsday and the doctor

forgot to update, sorry. wednsday morning went to the doctor to discuss the results of the 2nd pelvic ultrasound. dr says that the cyst shrunk. what? but i feel worse! even woke up in the middle of the night last week 'cause i felt like doody. she asked how bad the pain was, i told her that it really wasn't all that painfull. i just wanted to stop feeling like i was gonna throw up every freaking day and popping advil like jelly beans because of it. we talk some more and she asks when my last depo injection was, i told her 9-26, then (i swear to god) there was this light above her head that goes off and she says, well maybe the depo has too much hormone for you as one of the symptoms of getting too much is to feel nausious. (and since then i've found out that other symptoms are being tired all the time and weight gain). so in december i am switching to the pill specifically necon 1/35. doc says i can take if for 3 months and then take a 'break'. shit i havn't had a 'break' since 1998... anyone out there have a good resource site for info on taking the pill? i really don't know anything about it since i just went directly into getting the shot from nothing.

2 Comments:

Blogger d-made said...

I've been on the pill since 1996. Just take it every day around the same time. I take mine when I first walk in the bathroom in the morning.
The paper in the package gives all the info you need. If you miss a day, just take 2 and you are still OK. If you miss 2 days, you have to be extra careful.

Fri Oct 14, 01:08:00 PM 2005  
Blogger d-made said...

oh yeah - what the pill does? It stops the release of an egg.

Fri Oct 14, 01:09:00 PM 2005  

Post a Comment

<< Home